Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had grand ball seizure, has shivering. On lapitor. Help

My son, 23 years old, had grand ball seizure in July 2012. Since then he is on Lapitor. By grace of God he did not have any seizure. Today morning when he woke up he thought in the night sometime he woke up with shaking hands which got normal once he woke up. But there were no othe indication of seizure. He is not very sure.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
The symptoms which you have described for him do not appear to be those of seizure. I am not sure what is the constituent medication in Lapitor but most likely it is one of the anti epileptic drug and in that case he should continue on that. I will not be worried about the episode that he had in night. Probably you may be more watchful and be alert for any such episodes in future. If these persist he may be evaluated later for them.
Good luck.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor